# SDR ASOA201612261348

- Difficulty date: December 26, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 33,048 hours, 23,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH67032170
- Condition: Corroded
- Location: Bs 549
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT CORRODED BS 549 LBL 46.  - REMOVED CORROSION, REPLACED RIVETS AND COMPLIED WITH NDT IAW EC/TC REO 670-53-00-390 AND REO 670-53-00-390 REV.
